MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TRUEBALANCE STARTER40/CS
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Manufacturer was unable to contact customer in follow-up call to ensure the replacement products resolved the initial concern - customer had declined to provide telephone number.
 
Event or Problem Description
Consumer initially reported complaint for error messages (e-4 and e-8).During the call, the true balance meter displayed hi when the customer inserted a test strip.The meter memory was reviewed and customer reported a result of lo.Customer stated that she does not test regularly and did not remember this result.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 10/22/2023 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 29-jun-2022: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
TRUEBALANCE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14398235
Report Number1000113657-2022-00281
Device Sequence Number5058463
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other,Replace
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2023
Device Model NumberKIT, TRUEBALANCE STARTER40/CS
Device Catalogue NumberH4H01-81
Device Lot NumberBY5481S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/18/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown